# SDR IPXA2016093008780

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 61,219 hours, 12,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive System
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN.  REPLACED DRIVE CABLE AND SUPPORT ASSY. OPS CHECKED GOOD IAW MM 52-11-09-000-801.
